MathSciNet Relay Station
MathSciNet bibliographic data
MR482128 (58 #2215) 46E30 (02H25 28A25)
Loeb, Peter A. A non-standard representation of measurable spaces, $L\sb{\infty }$, and $L\sp*\sb{\infty }$. Contributions to non-standard analysis (Sympos., Oberwolfach, 1970), pp. 65–80. Studies in Logic and Found. Math., Vol. 69, North-Holland, Amsterdam, 1972.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement